Had some good news this morning in that my recent MRI scan and echo have come back normal.

This being the case, why do I still get episiodes of AF (albeit they are milder and dont send me into overdrive!)?

Also, 3 days prior to my EPtests next week i have to stop my Bisoprolol- this terrifies me because once over when I forgot to take my tablet I went straight back into fast AF with HR up to 270.

I thought i read somewhere on here that it's very dangerous to just stop taking Betablockers?

Help! Need some reassurance!

3 Replies

  • Hi Bevaalaar

    Your MRI scan and Echo are to check the rest of your heart function, they do not diagnose nor show AF.

    So the good news is that the rest of your heart looks to be sound and fine.

    Now they can treat the AF.

    The EP often asks people to stop taking drugs which slow their heart prior to an appointment, it gives them a better picture of the heart without drugs. Stopping a beta blocker is sometimes gradual, but usually only on high doses.

    Be well


  • Thanks Ian, im on 7.5 Bisop and i just know what happened when I forgot to take one! I'v contacted the cardiologist secretary and asked her what to do. Im so nervous with all of this.

  • I think I posted something in a study a short time ago that said stopping beta blockers quickly can cause AF. You might find it if you check my posts of the last couple of weeks.

You may also like...